# SDR EISA99140

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: ZZBAC171624P
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR EXTENSION THE RIGHT MAIN GEAR (RED) WARNING LIGHT ILLUMINATED.  PERFORMED ABNORMALS SECTION 3 PAGE 50 PROCEDURE UNEVENTFUL LANDING.  CLEANED AND REPOSITIONED CONNECTOR TO LANDING GEAR ACCY BOX AND PERFORMED TEST IAW MM 32-61-01. OPS CHECK GOOD.  (M)
